# SDR SWAA061662

- Difficulty date: May 16, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N328SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23692
- Aircraft time: 60,154 hours, 55,835 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 6546431280
- Part serial: 788
- Condition: Worn
- Location: Rt Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT WING T/E OUTBOARD FORE FLAP WORN AT INBOARD END.  REMOVED AND REPLACED FORE FLAP PER MM.
